# SDR SWAA2022072927207

- Difficulty date: July 8, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 19,988 hours, 9,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H SMALL TRANSITION ANGLE HAS HEAVY CORROSION FROM STA 767 THRU 787. / [01] REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER  SRM 53-60-15-1A-1;[02] REMOVED AND REPLACED PER SRM 51-40-02;[03] C/W INSPECTION.
